# SDR SWIA202264820

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 42,889 hours, 36,687 cycles
- Engine: Ge CF343B1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ENG LWR O/B THRUST REVERSER MAIN TRACK IS CRACKED   (FILED CLOSED)   REMOVED AND REPLACED LH ENGINE LOWER O/B THRUST REVERSER MAIN TRACK I REF TO CRJ200 AMM 78-34-15 / OPS CHECK GOOD AT THIS TIME.
